# SDR COEA2022120708807

- Difficulty date: November 9, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N807FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 383
- Aircraft time: 38,418 hours, 42,861 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: S5337129320201
- Condition: Cracked
- Location: Cargo Door Drain
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 239777 NR 200074 HEAVY CHECK   COE/MINOR REPAIR: FORWARD CARGO DOOR DRAIN CHANNEL SUPPORT STRUCTURE AFT OF FRAME 17 WAS FOUND CRACKED. CORRECTIVE ACTION: REPLACED SUPPORT PLATE PER ATR72 SRM 51-25-01.
